# SDR TRAX200800937

- Difficulty date: July 28, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 12,609 hours, 10,387 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD, LOWER "C" CHANNEL IS CRACKED.  REMOVED AND REPLACED CHANNEL IAW SRM 51-42-06.  (S)
